# SDR SWAA020831

- Difficulty date: April 21, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 31,640 hours, 28,792 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE BUSHINGS PER MM
